SciELO - Scientific Electronic Library Online

 
vol.37 número4A new type of difference operator Δ 3 on triple sequence spacesOn rough convergence of triple sequence spaces of Bernstein-Stancu operators of fuzzy numbers defined by a metric function índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.37 no.4 Antofagasta dic. 2018

http://dx.doi.org/10.4067/S0716-09172018000400699 

Articles

Multiset ideal topological spaces and local functions

Karishma Shravan1 

Binod Chandra Tripathy2 

1 Institute of Advanced Study in Science and Technology, Mathematical Sciences Division, Guwahati - 781035; Assam, India, e-mail: karishma math@rediffmail.com

2 Tripura University, Department of Mathematics, Agartala - 799022, Tripura, India, e-mail: binodtripathy@tripurauniv.in

Abstract

In this article we have introduced the notion of multiset local function on an ideal topological space using the the concept of q-neighbourhood in a multiset topological space. Some basic properties of local functions on multisets have been investigated in multiset ideal topological space.

Keywords: Multiset; Local Function; Ideal; Quasi-coincidence

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References

[1] W. D. Blizard, Multiset Theory, Notre Dame Journal of Formal Logic, 30 (1), pp. 36-66, (1989). [ Links ]

[2] W. D. Blizard, The development of multiset theory, Modern Logic, 1 (4), pp. 319-352, (1991). [ Links ]

[3] S. El-Sheikh, R. Omar , M. Raafat , Separation Axioms on Multiset Topology, Journal of New Theory, 7, pp. 11-21, (2015). [ Links ]

[4] S. El-Sheikh, Rajab Omar, Mahmoud Raafat, Separation Axioms on Multiset Topology, Journal of New Theory , 7, pp. 11-21, (2015). [ Links ]

[5] S. A. El-Sheikh, R. A-K. Omar, and, M. Raafat, Operators on multiset bitopological spaces, South Asian Jour. Math., 6 (1), pp. 1-9, (2016). [ Links ]

[6] K. P. Girish and S. J. John, Rough multiset and its multiset topology In: Transactions on Rough Sets XIV, Springer; Berlin, Heidelberg. Vol. 6600, Lecture Notes in Computer Science, pp. 62-80, (2011). [ Links ]

[7] K. P. Girish andS. J. John , On Multiset Topologies, Theory Appl. Math. Comput. Sci., 2, pp. 37-52, (2012). [ Links ]

[8] D. Jankovic and T. R. Hamlen, New topologies from old via ideals, Amer. Math. Monthly 97, pp. 295-310, (1990). [ Links ]

[9] A. Kandia, O. A. Tantawy, S. A. El-Sheikh, A. Zakaria , Multiset proximity spaces, Jour. Egyptian Math. Soc., 24, pp. 562-567, (2016). [ Links ]

[10] K. Kuratowski, Topologie I, Warszawa, (1933). [ Links ]

[11] P. M. Mahalakshmi, P. Thangavelu, M-Connectedness in M-Topology, Internat. Jour. Pure Appl. Math., 106 (8), pp. 21-25, (2016). [ Links ]

[12] K. Shravan and B. C. Tripathy, Generalized closed sets in multiset topological space, Proyecciones J. Math., (Accepted for Publication). [ Links ]

[13] B. C. Tripathy and S. Acharjee, On (γ, δ)-Bitopological semi-closed set via topological ideal, Proyecciones J. Math. , 33 (3), pp. 245-257, (2014). [ Links ]

[14] B. C. Tripathy and A. J. Dutta, Lacunary I-convergent sequences of fuzzy real numbers, Proyecciones J. Math. , 34 (3), pp. 205-218, (2015). [ Links ]

[15] B. C. Tripathy and B. Hazarika, I-convergent sequence spaces associated with multiplier sequence spaces, Math. Ineq. Appl., 11 (3), pp. 543-548, (2008). [ Links ]

[16] B. C. Tripathy andB. Hazarika , I-monotonic and I-convergent sequences, Kyungpook Math. J., 51 (2), pp. 233-239, (2011). [ Links ]

[17] B. C. Tripathy ; B. Hazarika and B. Choudhary, Lacunary I-convergent sequences, Kyungpook Math. J. , 52 (4), pp. 473-482, (2012). [ Links ]

[18] B. C. Tripathy and S. Mahanta, On I-acceleration convergence of sequences, Jour. Franklin Inst., 347, pp. 591-598, (2010). [ Links ]

[19] B. C. Tripathy and G. C. Ray, Mixed fuzzy ideal topological spaces, Appl. Math. Comput., 220, pp. 602-607, (2013). [ Links ]

[20] Vaidyanathaswamy, R., Set Topology, (Chelsea, New York), (1960). [ Links ]

[21] A. Zakaria, S. J. John andS. A. El-Sheikh , Generalized rough multiset via multiset ideals, Jour. Intel. Fuzzy Syst., 30, pp. 1791-1802, (2016) [ Links ]

Received: February 2018; Accepted: March 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License